# SDR USAA2013020600026

- Difficulty date: February 5, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 100,899 hours, 19,974 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FLT 710,  EN ROUTE.  AFT GALLEY OVEN AT BS 201 HAD SPARKS AT CONNECTOR.  OVEN WAS TURNED OFF.  GALLEY CART REPLACED
